Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 20 of 34 found articles
 
 
  Nontrivial solutions of a class of nonlocal problems via local linking theory
 
 
Title: Nontrivial solutions of a class of nonlocal problems via local linking theory
Author: Yang, Yang
Zhang, Jihui
Appeared in: Applied mathematics letters
Paging: Volume 23 (2010) nr. 4 pages 4 p.
Year: 2010
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 20 of 34 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands